# SDR SIMA20210202004

- Difficulty date: February 2, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 38,258 hours, 33,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVERWING EMERGENCY LIGHTS INOP-C/A-COMPLETE:RAR THE BATTERY POWER SUPPLY #4 IAW EMB145 AMM 33-50-04. PERFORMED OPERATIONAL CHECK OF THE LH AND RH OVERWING EMERGENCY LIGHTS IAW EMB145 AMM 33-50-00. OPS CHECK GOOD.
